# SDR ASAA2017052920906

- Difficulty date: May 29, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 40,612 hours, 12,326 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P12
- Part serial: BECW7000
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 28,964 hours, 8,705 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE VALVE CLOSED LIGHT REMAINS BRIGHT.  ACFT GROUNDED.  REMOVED & REPLACED THE NR 2 ENGINE HMU IAW TASK CARDS N8473000 & N8473001.  TESTED THE NR 2 ENGINE IAW AMM 71-00-00-800-811-F00 TABLE 502.  GROUND VERIFICATION REPAIR CONFIRMATION SUCCESSFUL IAW FIM 73-06, TASK 804.
